# SDR 2022FA0000013

- Difficulty date: January 11, 2022
- Submitted: January 11, 2022
- Operation: General aviation
- Aircraft: N40CU
- Make and model: Boeing 100BOEING
- Aircraft serial: 890169
- Aircraft time: 8,722 hours, 1 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: None
- Part number: 114R22012
- Condition: Broken
- Location: Aft Main Rotor H
- Part time: 8,722 hours, 1 cycles
- Component: Main Rotor Hub, Boeing, NA
- Component part number: 145R200420
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR HUB PN: 145R2004-20, SN: A5-223 WAS REMOVED FROM N40CU AT 8721.8 TAFT FOR OVERHAUL.  DURING PRELIMINARY STEPS FOR DISASSEMBLY, WHILE DRAINING AND REMOVING ALL THE SAFETY WIRE FROM THE GREEN HORIZONTAL HINGE PIN AND OIL HUB FILL CAP, TOP HALF OF HORIZONTAL HINGE PIN SHAFT BOLT (PN: 1142201-2) HEAD SEPARATED FROM BOLT. PRIOR TO REMOVAL OF SAFETY WIRE, BOLT HEAD WAS HELD IN PLACE BY SAFETY WIRE AND SEALANT.  THE REMAINING BOLT APPEARS TO BE HELD IN POSITION BY THE WASHER AND REMAINING BOLT HEAD MATERIAL. THERE APPEARS TO BE CORROSION ON 2 AREAS OF THE SHEARED MATERIAL WITH SOME DISCOLORATION FROM THE CAD PLATING PROCESS.
